# SDR SWIA200312057

- Difficulty date: May 29, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 495 hours, 452 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10011
- Part serial: 2051
- Condition: Failed
- Location: Te Flap
- Part time: 504 hours, 412 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI TO THE TERMINAL, FLAP FAIL MESSAGE APPEARED.  REPLACED RIGHT BRAKE POSITION SENSOR UNIT AND RIGGED IAW 27-51-10.  FLAP SYSTEM TEST GOOD.
